Covariant radiation hydrodynamics
Annales de l'I.H.P. Physique théorique, Tome 56 (1992) no. 1, pp. 49-74.
@article{AIHPA_1992__56_1_49_0,
     author = {Anile, A. M. and Pennisi, Sebastiano and Sammartino, M.},
     title = {Covariant radiation hydrodynamics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {49--74},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {1},
     year = {1992},
     zbl = {0800.76027},
     mrnumber = {1149868},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__56_1_49_0/}
}
TY  - JOUR
AU  - Anile, A. M.
AU  - Pennisi, Sebastiano
AU  - Sammartino, M.
TI  - Covariant radiation hydrodynamics
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
DA  - 1992///
SP  - 49
EP  - 74
VL  - 56
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1992__56_1_49_0/
UR  - https://zbmath.org/?q=an%3A0800.76027
UR  - https://www.ams.org/mathscinet-getitem?mr=1149868
LA  - en
ID  - AIHPA_1992__56_1_49_0
ER  - 
Anile, A. M.; Pennisi, S.; Sammartino, M. Covariant radiation hydrodynamics. Annales de l'I.H.P. Physique théorique, Tome 56 (1992) no. 1, pp. 49-74. http://www.numdam.org/item/AIHPA_1992__56_1_49_0/

[1] C.D. Levermore, Relating Eddington Factors to Flux Limiters, J.Q.S.R.T., Vol. 31, 1984, p. 149.

[2] A.M. Anile, S. Pennisi and M. Sammartino, A Thermodynamical Approach to Eddington Factors, J. Math. Phys. (submitted). | Zbl 0850.76881

[3] J.L. Anderson and E.A. Spiegel, The moment Method in Relativistic Radiative Transfer, Ap. J., Vol. 171, 1972, p. 127.

[4] S.H. Hsieh and E.A. Spiegel, The Equations of Photohydrodynamics, Ap. J., Vol. 207, 1976, p. 244. | MR 421303

[5] C.D. Levermore, Bounds on Eddington Factors, Lawrence Livermore National Laboratory, Livermore, 1982.

[6] A.M. Anile, Relativistic Fluids and Magnetofluids, Cambridge University Press, 1989. | Zbl 0701.76003

[7] I.-Shih Liu, Method of Lagrange Multipliers for Exploitation of the Entropy Principle, Arch. Rat. Mech. Anal., Vol. 46, 1972, p. 131. | MR 337164 | Zbl 0252.76003

[8] K.O. Friedrichs, Symmetric Hyperbolic Linear Differential Equations, Comm. Pure Appl. Math., Vol. 7, 1954, p. 345. | MR 62932 | Zbl 0059.08902

[9] K.O. Friedrichs and P.D. Lax, Systems of Conservation Equations with a Convex Extension, Proc. Nat. Acad. Sci. U.S.A., Vol. 68, 1971, p. 1686. | MR 285799 | Zbl 0229.35061

[10] G. Boillat, Sur l'existence et la Recherche d'Equation de Conservation Supplémentaires pour les Systèmes Hyperboliques, C. R. Acad. Sci. Paris, T. 278, Series A, 1974, p. 909. | MR 342870 | Zbl 0279.35058

[11] T. Ruggeri, Struttura dei Sistemi alle Derivate Parziali compatibili con un Principio di Entropia, Suppl. B.U.M.I del G.N.F.M., Fisica Matematica, Vol. 4, 1985, p. 5.

[12] T. Ruggeri and A. Strumia, Main Field and Convex Covariant Density for Quasi-Linear Hyperbolic Systems; Relativistic Fluid Dynamics, Ann. Inst. H. Poincaré, Phys. Théor., Vol. 34, 1981, p. 165. | Numdam | MR 605357 | Zbl 0473.76126

[13] S. Pennisi, Some Consideration on a Non-Linear Approach to Extended Thermodynamics, I.S.I.M.M., Symposium of Kinetic Theory and Extended Thermodynamics, Bologna, May 18-20, Pitagora Editrice Bologna, 1987, p. 259.

[14] S. Pennisi, Some Representation Theorems in a 4-Dimensional Inner Product Space, Suppl. B.U.M.I. Fisica Matematica, Vol. 5, 1986, p. 191. | MR 871934 | Zbl 0625.15020

[15] S. Pennisi and M. Trovato, Mathematical Characterization of Functions Underlying the Principle of Relaticity, Le Matematiche (accepted). | Zbl 0746.15004

[16] A. Strumia, Wave Propagation and Symmetric Hyperbolic Systems of Conservation Laws with Constrained Field Variables. II. Symmetric Hyperbolic Systems with Constrained Fields, Il Nuovo Cimento, Vol. 101, B, 1988, p. 19. | MR 955219

[17] A. Fisher and D.P. Marsden, The Einstein Evolution Equations as a First Order Quasilinear Symmetric Hyperbolic System, Comm. Math. Phys., Vol. 28, 1972, p. 1. | MR 309507 | Zbl 0247.35082

[18] K.S. Thorne, Relativistic Radiative Transfer: Moment Formalism, Mon. Not. R. Astron. Soc., Vol. 194, 1981, p. 439. | MR 602108 | Zbl 0453.76108

[19] B. Carter, Conductivity with Causality in Relativistic Hydrodynamics: the Regular Solution to Eckart's Problem, Preprint, 1987.